# SDR ASOA2014061910701

- Difficulty date: May 23, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOORBEAM CRACKED AT FS 274,  LBL 12.   COMPLIED WITH REO 690-53-11-672.  MAJOR REPAIR.
